Almefkem-D Tablet

Contains :

Drotaverine (80mg) + Mefenamic Acid (250mg)

MRP  ₹

110

10 tablets in 1 strip

Manufacturer :

Alkem Laboratories Ltd

Uses :

Abdominal pain

How It Work?

Almefkem-D Tablet is a combination of two medicines: Drotaverine and Mefenamic Acid, which relieves abdominal pain and cramps. Drotaverine is an anti-spasmodic medicine which relieves contractions (spasms) associated with smooth muscles in the abdomen. Mefenamic Acid is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause abdominal pain and inflammation (swelling).

Description

Almefkem-D Tablet is a combination medicine used in the treatment of abdominal pain. It works effectively to reduce abdominal pain, bloating, discomfort and cramps by relaxing the muscles of the stomach and gut. It also blocks certain chemical messengers that cause pain and discomfort.

Almefkem-D Tablet is taken with food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are diarrhea, nausea, vomiting, stomach pain, dryness in mouth, loss of appetite, feeling thirsty, and heartburn. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It may also cause dizziness and drowsiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your dizziness.

Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander